File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: New criteria of reachable set estimation for time delay systems subject to polytopic uncertainties

TitleNew criteria of reachable set estimation for time delay systems subject to polytopic uncertainties
Authors
KeywordsEllipsoidal bound
Free-weighting matrices
Jensen's inequality
Lyapunov functionals
Lyapunov-krasovskii functionals
Issue Date2012
PublisherInternational Federation of Automatic Control.
Citation
The 7th IFAC Symposium on Robust Control Design, Denmark, 20-22 June 2012. In IFAC Proceedings, 2012, v. 7 pt. 1, p. 231-235 How to Cite?
Abstract
The problem of reachable set estimation for linear systems subject to both time delay and polytopic uncertainties is considered in this paper. Our aim is to find a set as small as possible to bound the states starting from the origin by inputs with peak values. The Lyapunov-Krasovskii functional together with free-weighting matrix technique are proposed to derive some sufficient conditions for the existence of an ellipsoidal bound to estimate the states. This method eliminates the conservatism generated by Jensen's inequality and obtains a much tighter reachable set bound. In addition, the number of variables to be determined is smaller than the previous result based on the maximal Lyapunov functional. Finally, an example illustrates the merits of our proposed results. © 2012 IFAC.
Persistent Identifierhttp://hdl.handle.net/10722/160291
ISBN
ISSN
2013 SCImago Journal Rankings: 0.200

 

DC FieldValueLanguage
dc.contributor.authorZuo, Zen_US
dc.contributor.authorChen, Yen_US
dc.contributor.authorWang, Yen_US
dc.contributor.authorChen, MZen_US
dc.date.accessioned2012-08-16T06:07:35Z-
dc.date.available2012-08-16T06:07:35Z-
dc.date.issued2012en_US
dc.identifier.citationThe 7th IFAC Symposium on Robust Control Design, Denmark, 20-22 June 2012. In IFAC Proceedings, 2012, v. 7 pt. 1, p. 231-235en_US
dc.identifier.isbn978-3-902823-03-8-
dc.identifier.issn1474-6670-
dc.identifier.urihttp://hdl.handle.net/10722/160291-
dc.description.abstractThe problem of reachable set estimation for linear systems subject to both time delay and polytopic uncertainties is considered in this paper. Our aim is to find a set as small as possible to bound the states starting from the origin by inputs with peak values. The Lyapunov-Krasovskii functional together with free-weighting matrix technique are proposed to derive some sufficient conditions for the existence of an ellipsoidal bound to estimate the states. This method eliminates the conservatism generated by Jensen's inequality and obtains a much tighter reachable set bound. In addition, the number of variables to be determined is smaller than the previous result based on the maximal Lyapunov functional. Finally, an example illustrates the merits of our proposed results. © 2012 IFAC.-
dc.languageengen_US
dc.publisherInternational Federation of Automatic Control.-
dc.relation.ispartofIFAC Proceedingsen_US
dc.subjectEllipsoidal bound-
dc.subjectFree-weighting matrices-
dc.subjectJensen's inequality-
dc.subjectLyapunov functionals-
dc.subjectLyapunov-krasovskii functionals-
dc.titleNew criteria of reachable set estimation for time delay systems subject to polytopic uncertaintiesen_US
dc.typeConference_Paperen_US
dc.identifier.emailZuo, Z: zqzuo@hku.hken_US
dc.identifier.emailChen, Y: chenyp@tju.edu.cn-
dc.identifier.emailChen, MZ: mzqchen@hku.hk-
dc.identifier.authorityChen, MZ=rp01317en_US
dc.description.naturelink_to_OA_fulltext-
dc.identifier.doi10.3182/20120620-3-DK-2025.00053-
dc.identifier.scopuseid_2-s2.0-84866122272-
dc.identifier.hkuros205413en_US
dc.identifier.volume7-
dc.identifier.issuept. 1-
dc.identifier.spage231-
dc.identifier.epage235-
dc.customcontrol.immutablesml 130322-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats